Géométrie différentielle
Immersions biharmoniques dans une variété de Cartan–Hadamard
[Biharmonic immersion in a Cartan–Hadamard manifold]
Comptes Rendus. Mathématique, Volume 351 (2013) no. 15-16, pp. 627-630.

If (Nm+p,h) is a Cartan–Hadamard manifold such that Ric(h)G(rN(x)) where G(0)1, G0 and G1/2L1(+), then every proper biharmonic isometric immersion ϕ:Mm(Nm+p,h) is harmonic.

Si (Nm+p,h) est une variété de Cartan–Hadamard telle que Ric(h)G(rN(x)), où G(0)1, G0 et G1/2L1(+), alors toute immersion isométrique propre biharmonique ϕ:Mm(Nm+p,h) est harmonique.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.09.006
Asserda, Saïd 1; Kassi, MʼHamed 2

1 Université Ibn Tofail, faculté des sciences, département de mathématiques, BP 242, Kenitra, Maroc
2 Centre régional des métiers de lʼeducation et de la formation, Meknès, Maroc
@article{CRMATH_2013__351_15-16_627_0,
     author = {Asserda, Sa{\"\i}d and Kassi, M'Hamed},
     title = {Immersions biharmoniques dans une vari\'et\'e de {Cartan{\textendash}Hadamard}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {627--630},
     publisher = {Elsevier},
     volume = {351},
     number = {15-16},
     year = {2013},
     doi = {10.1016/j.crma.2013.09.006},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.09.006/}
}
TY  - JOUR
AU  - Asserda, Saïd
AU  - Kassi, MʼHamed
TI  - Immersions biharmoniques dans une variété de Cartan–Hadamard
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 627
EP  - 630
VL  - 351
IS  - 15-16
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.09.006/
DO  - 10.1016/j.crma.2013.09.006
LA  - fr
ID  - CRMATH_2013__351_15-16_627_0
ER  - 
%0 Journal Article
%A Asserda, Saïd
%A Kassi, MʼHamed
%T Immersions biharmoniques dans une variété de Cartan–Hadamard
%J Comptes Rendus. Mathématique
%D 2013
%P 627-630
%V 351
%N 15-16
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.09.006/
%R 10.1016/j.crma.2013.09.006
%G fr
%F CRMATH_2013__351_15-16_627_0
Asserda, Saïd; Kassi, MʼHamed. Immersions biharmoniques dans une variété de Cartan–Hadamard. Comptes Rendus. Mathématique, Volume 351 (2013) no. 15-16, pp. 627-630. doi : 10.1016/j.crma.2013.09.006. http://www.numdam.org/articles/10.1016/j.crma.2013.09.006/

[1] Chen, B.-Y. Some open problems and conjectures on submanifolds of finite type, Soochow J. Math., Volume 17 (1991), pp. 169-188

[2] Chen, B.-Y. Recent developments of biharmonic conjecture and modified biharmonic conjectures | arXiv

[3] Jost, J. Riemannian Geometry and Geometric Analysis, Universitext, Springer-Verlag, 1995

[4] Maeta, S. Biminimal properly immersed submanifolds in complete Riemannian manifolds of non-positive curvature | arXiv

[5] Pigola, S.; Rigoli, M.; Setti, A.G. Maximum Principles on Riemannian Manifolds and Applications, Memoirs Amer. Math. Soc., vol. 822, 2005

Cited by Sources: